# SDR DALA2022103107036

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 102,901 hours, 14,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 EMERGENCY LIGHT SHROUD ASSY BROKEN AT SEATS 46F AND 50B. CORRECTIVE ACTION: R/R EMERGENCY LIGHT SHROUD ASSY PER B767 AMM 25-60 (9409501).
